# SDR DALA13015760946

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1343-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 24L BS 1343-1380 IN AFT ACCESSORY COMPARTMENT.  CORROSION WAS REMOVED, DAMAGE SECTION LONGERON WAS REMOVED AND NEW SECTION AND SPLICE WAS  INSTALLED IAW SRM 51-30-2 AND 51-30-5, 53-02, FIG 18.  ORIGINAL TICKNESS IS 0.080" AND MINIMUM REMAINING THICKNESS IS 0.053".
